Author Index

D

  • Deutsch, E. M-polynomial and degree-based topological indices [Volume 6, Issue 2, 2015, Pages 93-102]
  • Diudea, M. V. Hyper-tubes of hyper-cubes [Volume 6, Issue 2, 2015, Pages 163-168]

E

  • Eliasi, M. The maximal total irregularity of some connected graphs [Volume 6, Issue 2, 2015, Pages 121-128]

G

  • Gao, W. A note on connectivity and lambda-modified Wiener index [Volume 6, Issue 2, 2015, Pages 137-143]
  • Gao, Y. A note on connectivity and lambda-modified Wiener index [Volume 6, Issue 2, 2015, Pages 137-143]
  • Gutman, I. Edge-decomposition of topological indices [Volume 6, Issue 2, 2015, Pages 103-108]
  • Gutman, I. Open problems for equienergetic graphs [Volume 6, Issue 2, 2015, Pages 185-187]

H

  • Heshmat, S. Photoluminescence quantitative analysis of Gallic acid and Caffeine in green tea using multi-way chemometric approaches [Volume 6, Issue 2, 2015, Pages 109-119]
  • Heydari, A. On the distance based indices of H-phenylenic nanotorus [Volume 6, Issue 1, 2015, Pages 29-39]

I

  • Iranmanesh, M. On the harmonic index and harmonic polynomial of Caterpillars with diameter four [Volume 6, Issue 1, 2015, Pages 41-49]

K

  • Kahkeshani, N. The matching interdiction problem in dendrimers [Volume 6, Issue 1, 2015, Pages 63-79]
  • Kaya, E. Bounds for the Co-PI index of a graph [Volume 6, Issue 1, 2015, Pages 1-13]
  • Kheiri, H. Dynamical behavior and synchronization of chaotic chemical reactors model [Volume 6, Issue 1, 2015, Pages 81-92]
  • Klavžar, S. M-polynomial and degree-based topological indices [Volume 6, Issue 2, 2015, Pages 93-102]

M

  • Maden, A. D. Bounds for the Co-PI index of a graph [Volume 6, Issue 1, 2015, Pages 1-13]
  • Masoum, S. Photoluminescence quantitative analysis of Gallic acid and Caffeine in green tea using multi-way chemometric approaches [Volume 6, Issue 2, 2015, Pages 109-119]
  • Mostafavi, Sh. Trigonometrically fitted two-step obrechkoff methods for the numerical solution of periodic initial value problems [Volume 6, Issue 2, 2015, Pages 145-161]

N

  • Naderi, B. Dynamical behavior and synchronization of chaotic chemical reactors model [Volume 6, Issue 1, 2015, Pages 81-92]
  • Namjoo, M. A nonstandard finite difference scheme for solving‎ ‎fractional-order model of HIV-1 infection of‎ ‎CD4^{+} t-cells [Volume 6, Issue 2, 2015, Pages 169-184]

P

  • Parvan-Moldovan, A. Hyper-tubes of hyper-cubes [Volume 6, Issue 2, 2015, Pages 163-168]
  • Paul, D. A new approach to compute acyclic chromatic index of certain chemical structures [Volume 6, Issue 1, 2015, Pages 51-61]

R

  • Rajan, R. A new approach to compute acyclic chromatic index of certain chemical structures [Volume 6, Issue 1, 2015, Pages 51-61]
  • Rajasingh, I. A new approach to compute acyclic chromatic index of certain chemical structures [Volume 6, Issue 1, 2015, Pages 51-61]
  • Rupnik Poklukar, D. The reliability Wiener number of cartesian product graphs [Volume 6, Issue 2, 2015, Pages 129-135]

S

  • Saadat, H. Trigonometrically fitted two-step obrechkoff methods for the numerical solution of periodic initial value problems [Volume 6, Issue 2, 2015, Pages 145-161]
  • Saheli, M. On the harmonic index and harmonic polynomial of Caterpillars with diameter four [Volume 6, Issue 1, 2015, Pages 41-49]
  • Shafiei, F. Relationship between topological indices and thermodynamic properties and of the monocarboxylic acids applications in QSPR [Volume 6, Issue 1, 2015, Pages 15-28]
  • Shirdel, G. H. The matching interdiction problem in dendrimers [Volume 6, Issue 1, 2015, Pages 63-79]
  • Shokri, A. A. Trigonometrically fitted two-step obrechkoff methods for the numerical solution of periodic initial value problems [Volume 6, Issue 2, 2015, Pages 145-161]
  • Shokri, A. Trigonometrically fitted two-step obrechkoff methods for the numerical solution of periodic initial value problems [Volume 6, Issue 2, 2015, Pages 145-161]

Z

  • Zerovnik, J. The reliability Wiener number of cartesian product graphs [Volume 6, Issue 2, 2015, Pages 129-135]
  • Zibaei, S. A nonstandard finite difference scheme for solving‎ ‎fractional-order model of HIV-1 infection of‎ ‎CD4^{+} t-cells [Volume 6, Issue 2, 2015, Pages 169-184]